MAUDE Adverse Event Report: E.M. ADAMS CO., INC. E.M Adams co, inc.; Restraint, Protective

E.M. ADAMS CO., INC. E.M Adams co, inc.; Restraint, Protective
Model Number 70806-1
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
At a minimum of three times in the last two weeks, icu staff has attempted to use the "e.M adams company limb holder" on intubated patients, and the clip that is on the end of the restraint that attaches to the bed fails, allowing the patient to have free movement with their limbs, potentially allowing the patient to self extubate.When looking at a working clip and the clip that does not work properly, there is a sort of tab that i can see is in a different spot, which i suspect is the reason for the clip not working.

Brand Name
E.M Adams co, inc.
Common Device Name
Restraint, Protective
Manufacturer (Section D)
E.M. ADAMS CO., INC.
7496 commercial circle
fort pierce FL 34951
MDR Report Key50549160
Report Number50549160
Device Sequence Number16042888
Product Code FMQ
UDI-Device Identifier10840200305393
UDI-Public(01)10840200305393
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
Report Date (Section F) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number70806-1
Device Catalogue Number70806
Device Lot NumberNH 05-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/04/2026